메뉴 건너뛰기




Volumn 14, Issue 22-23, 2000, Pages 791-800

Self-similar extrapolation of asymptotic series and forecasting for time series

Author keywords

[No Author keywords available]

Indexed keywords

ARTICLE; DATA BASE; MATHEMATICAL ANALYSIS; QUANTUM THEORY; RESEARCH;

EID: 0034633480     PISSN: 02179849     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0217-9849(00)00099-9     Document Type: Article
Times cited : (18)

References (20)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.